# SDR DALA1019583727

- Difficulty date: August 16, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 26,205 hours, 15,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 312 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R AT STA 312 WAS FOUND CRACKED APPROX 1.5 INCHES IN RADIUS. REFER TO LP J266770 ITEM 3.  MX CUTOUT DAMAGED SEC AT STR 308 AND REPLACED WITH A NEW SECTION IAW PRI 484613-14, REV 03, 524560.
